# SDR UPS03441102

- Difficulty date: July 23, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - RT STA 958-STA 960 STRINGER 44 FOUND CORROSION CRACKED.     FORWARD CARGO COMPT - RT STA 950 - STA 970 S44 STRINGER REPAIRED IAW SRM 53-10-03 FIG.1.
